Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 5, 2011, 4:16 PM CDT. It took effect at Nov 5, 2011, 7:00 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2011, 4:16 PM CDT (21:16 UTC)
- In effect from
- Nov 5, 2011, 7:00 PM CDT
- Expired
- Nov 8, 2011, 9:00 PM CST
- In force
- 3 days
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
484 WHUS74 KBRO 052116 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 PM CDT SAT NOV 5 2011 ...A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE GULF OF MEXICO WATERS... .SOUTHEAST WINDS WILL CONTINUE TO STRENGTHEN TONIGHT AS LOW PRESSURE DEEPENS OVER THE EASTERN ROCKIES. THE STRONG ONSHORE FLOW IS EXPECTED TO CONTINUE THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. GMZ150-155-170-175-061000- /O.NEW.KBRO.SC.Y.0063.111106T0000Z-111107T1300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 PM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM CDT THIS EVENING TO 7 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM CDT THIS EVENING TO 7 AM CST MONDAY. * WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE OVER THE MARINE AREA TONIGHT...AND AREA EXPECTED TO RANGE IN SPEEDS BETWEEN 15 AND 25 KNOTS OVERNIGHT AND SUNDAY. COMBINED SEAS WILL RANGE FROM 4 TO 6 FEET THROUGH SUNDAY...BUILDING TO BETWEEN 5 AND 7 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
734 WHUS74 KBRO 060934 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 AM CST SUN NOV 6 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH MONDAY... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN GUSTY SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL THROUGH EARLY THIS WEEK. GMZ130-132-135-062200- /O.NEW.KBRO.SI.Y.0065.111106T1600Z-111106T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 334 AM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * WINDS: SOUTHEAST WINDS INCREASING TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM LATE MORNING THROUGH JUST BEFORE SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-062200- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 334 AM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS AND GUSTY...POSSIBLY REACHING 25 KNOTS FOR A FEW HOURS SUNDAY NIGHT. * WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD...PERHAPS REACHING 9 FEET AT TIMES SUNDAY NIGHT. SWELL PERIOD INCREASING TO 8 TO 10 SECONDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ HTTP://WWW.WEATHER.GOV/RGV 52/BSG
071 WHUS74 KBRO 062142 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 342 PM CST SUN NOV 6 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH MONDAY... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN GUSTY SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL THROUGH EARLY THIS WEEK. GMZ130-132-135-062245- /O.CAN.KBRO.SI.Y.0065.000000T0000Z-111106T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 342 PM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON AND TONIGHT. $$ GMZ150-155-170-175-070600- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 342 PM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS AND GUSTY...POSSIBLY REACHING 25 KNOTS FOR A FEW HOURS SUNDAY NIGHT. * WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD... PERHAPS REACHING 9 FEET AT TIMES SUNDAY NIGHT. SWELL PERIOD INCREASING TO 8 TO 10 SECONDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ HTTP://WWW.WEATHER.GOV/RGV
226 WHUS74 KBRO 070945 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 345 AM CST MON NOV 7 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH TONIGHT... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN GUSTY SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL THROUGH EARLY THIS WEEK. GMZ130-132-135-072300- /O.NEW.KBRO.SI.Y.0066.111107T1500Z-111107T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 345 AM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. * WINDS: SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS FROM LATE MORNING THROUGH JUST BEFORE SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-072300- /O.CON.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 345 AM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: SOUTHEAST WINDS NEAR 20 KNOTS AND GUSTY TODAY. SOUTH WINDS 20 TO 25 KNOTS AND GUSTY TONIGHT. * WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD... PERHAPS REACHING 9 FEET AT TIMES MONDAY NIGHT. SWELL PERIOD INCREASING TO 8 SECONDS...COMING FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ 52/BSG
458 WHUS74 KBRO 072343 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 543 PM CST MON NOV 7 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE OFFSHORE THE LOWER TEXAS COAST THROUGH TONIGHT... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL MAINTAIN GUSTY SOUTHEAST WINDS...HIGH SEAS...AND INCREASING SWELL THROUGH EARLY THIS WEEK. GMZ150-155-170-175-080745- /O.CON.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 543 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS AND GUSTY TONIGHT. * WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD...REACHING 9 FEET AT TIMES TONIGHT. SWELL PERIOD CONTINUING NEAR 8 SECONDS...COMING FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ HTTP://WWW.WEATHER.GOV/RGV
728 WHUS74 KBRO 080319 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 919 PM CST MON NOV 7 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE OFFSHORE THE LOWER TEXAS COAST TONIGHT THROUGH TUESDAY MORNING... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL MAINTAIN GUSTY SOUTHEAST WINDS...HIGH SEAS...AND INCREASING SWELL THROUGH TUESDAY. GMZ170-175-081130- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 919 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS TONIGHT SHIFTING SOUTH 20 TO 25 KNOTS AFTER MIDNIGHT. WINDS WILL DECREASE TO 15 TO 25 KNOTS TUESDAY MORNING AND CONTINUE TO DECREASE TO AROUND 15 KNOTS TUESDAY AFTERNOON. * WAVES: SEAS BETWEEN 6 AND 8 FEET TONIGHT WILL CONTINUE THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ GMZ150-155-081130- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 919 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS TONIGHT SHIFTING SOUTH 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS WILL DECREASE TO 10 TO 15 KNOTS TUESDAY AFTERNOON. * WAVES: SEAS BETWEEN 5 AND 7 FEET TONIGHT WILL DIMINISH TO 4 TO 6 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ HTTP://WWW.WEATHER.GOV/RGV
078 WHUS74 KBRO 081037 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 437 AM CST TUE NOV 8 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE TODAY THEN RETURN LATE TONIGHT... .THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL MAINTAIN GUSTY SOUTH WINDS...HIGH SEAS...AND MODERATE SWELL TODAY. A COLD FRONT WILL MOVE THROUGH THE WATERS THIS EVENING FOLLOWED BY STRONG HIGH PRESSURE GRADUALLY BUILDING IN FROM LATE TONIGHT THROUGH THURSDAY. AFTER A BRIEF LULL...HAZARDOUS CONDITIONS WILL RETURN ACROSS ALL WATERS BY LATE TONIGHT AND WEDNESDAY. GMZ130-132-135-082100- /O.NEW.KBRO.SI.Y.0067.111108T1500Z-111108T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 437 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. * WINDS: SOUTH WINDS INCREASING RAPIDLY TO TO 20 TO 25 KNOTS BY 9 OR 10 AM...WITH GUSTS NEAR 30 KNOTS FROM LATE MORNING THROUGH EARLY AFTERNOON. WINDS DIMINISHING TO 15 TO 20 KNOTS AND GUSTY AFTER 3 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-090000- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 437 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS TODAY...DIMINISHING TO 15 TO 20 KNOTS AROUND SUNSET. * WAVES: SEAS REMAINING AROUND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ GMZ170-175-090000- /O.CON.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 437 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS TODAY...DIMINISHING TO 15 TO 20 KNOTS AROUND SUNSET. * WAVES: SEAS REMAINING AROUND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ 52/BSG
079 WHUS74 KBRO 081938 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 138 PM CST TUE NOV 8 2011 ...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE TODAY THEN RETURN TONIGHT... .STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES WILL INTERACT WITH A TROUGH OF LOW PRESSURE IN WEST TEXAS TO MAINTAIN GUSTY SOUTHEAST WINDS AND HIGH SEAS THROUGH THIS AFTERNOON. A COLD FRONT WILL CROSS THE WATERS TONIGHT...WITH HIGH PRESSURE GRADUALLY BUILDING ACROSS TEXAS WEDNESDAY THROUGH THURSDAY. THE HIGH PRESSURE CENTER WILL MOVE OVER THE COASTAL WATERS THURSDAY NIGHT INTO FRIDAY...THEN QUICKLY MOVE INTO THE EASTERN GULF AND SOUTHEAST UNITED STATES BY SATURDAY AS ANOTHER TROUGH OF LOW PRESSURE DEVELOPS IN WEST TEXAS. GMZ150-155-170-175-090300- /O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0300Z/ /O.NEW.KBRO.SC.Y.0064.111109T0900Z-111110T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 138 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS...DIMINISHING TO 15 TO 20 KNOTS AROUND SUNSET...BUT INCREASING TO NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: SEAS REMAINING AROUND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV $$ GMZ130-132-135-082100- /O.CON.KBRO.SI.Y.0067.000000T0000Z-111108T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 138 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: SOUTH WINDS 20 TO 25 KNOTS THROUGH MID AFTERNOON...THEN 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:00 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 5, 2:00 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 PM CDT SAT NOV 5 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SURFACE HIGH OVER THE MID ATLANTIC STATES AND LOW PRESSURE OVER THE INTERMOUNTAIN WEST HAVE RESULTED IN AN INCREASED PRESSURE GRADIENT ACROSS DEEP SOUTH TEXAS...WITH INCREASING SOUTHEAST WINDS. GULF MOISTURE HAS INCREASED FROM EAST TO WEST...WITH MID TO LOW CLOUD COVER ADVECTING ACROSS MUCH OF THE AREA. NAM BUFR SOUNDINGS INDICATE A SATURATED LAYER BETWEEN 3K AND 5K FEET TO CONTINUE THROUGH MUCH OF THE EVENING THEN LOWER TO ABOUT 2K FEET AFTER 05Z. THE EXTENSIVE CLOUD COVER AND DEWPOINT TEMPERATURES IN THE MID TO UPPER 60S...SHOULD KEEP LOW TEMPERATURES FROM GETTING TOO LOW OVERNIGHT. EXPECT HIGHS TO RANGE FROM THE UPPER 60S WEST...TO THE LOWER 70S ALONG THE COAST AND OFFSHORE. MID LEVEL DISTURBANCES WILL TRACK ACROSS DEEP SOUTH TEXAS TONIGHT THROUGH MONDAY MORNING...RESULTING IN ISOLATED SHOWERS. VERY LITTLE IN THE WAY OF ACCUMULATION IS EXPECTED...AND KEPT POPS AT SLIGHT CHANCE WITH LITTLE TO NO QPF EXPECTED. TRENDED HIGH TEMPERATURES DOWN A DEGREE OR TWO ON SUNDAY...DUE TO THE EXPECTED CLOUD COVER...INTO THE MID 80S. SOUTHEAST WINDS ON SUNDAY WILL INCREASE TO 12 TO 16 KNOTS BY LATE MORNING...THEN DECREASE SHORTLY AFTER SUNSET. LOW TEMPERATURES MONDAY MORNING WILL CONTINUE TO CREEP UP...ONLY FALLING INTO THE LOWER TO MID 70S. .LONG TERM...MONDAY THROUGH FRIDAY NIGHT...THE BROKEN TO OVERCAST MARINE STRATUS WILL CONTINUE ACROSS MUCH OF THE AREA MONDAY THROUGH TUESDAY MORNING DUE TO THE MOIST MODERATE TO STRONG SOUTHEASTERLY FLOW PERSISTING AT THE SURFACE AND LOWER LEVELS. GENERALLY EAST OF HWY 77 AND DURING THE EARLY MORNING HOURS... THERE COULD BE SOME PATCHY FOG OR DRIZZLE AND PERHAPS EVEN A FEW VERY LIGHT AND BRIEF SHOWERS. INHERITED SLIGHT CHANCE POPS WERE RETAINED. THE BIG WEATHER MAKER IS THE ANTICIPATED COLD FRONT EXPECTED LATE TUESDAY. THE INITIAL FRONT SHOULD SWEEP ACROSS THE AREA LATE TUESDAY AFTERNOON OR EVENING BRINGING DRIER CONDITIONS AND NORTHERLY WINDS...BUT THE STRONGER WINDS AND THE BRUNT OF THE COLDER AIR EXPECTED EARLY WEDNESDAY. SLIGHT CHANCE FOR LIGHT SHOWERS TUESDAY MORNING...BUT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ANTICIPATED ALONG THE FRONTAL BOUNDARY LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. ADJUSTED POPS ACCORDINGLY DURING THIS TIME FRAME. RAIN CHANCES FALL TO NEAR ZERO BY WEDNESDAY AFTERNOON WITH ABUNDANT SUNSHINE RETURNING FOR THE REMAINDER OF THE EXTENDED FORECAST PERIOD. INHERITED TEMPS LOOKED REASONABLE ON ONLY TWEAKED ONE PERIOD FOR OVERNIGHT LOWS. HOWEVER...IF STRATUS CLOUDS REMAIN ALL DAY ON MONDAY...MAX TEMPS MAY NEED TO BE ADJUSTED DOWNWARD A NOTCH OR TWO. && .MARINE...TONIGHT THROUGH SUNDAY NIGHT...CURRENTLY BUOY020 REPORTS A SE WIND AROUND 18 KNOTS WITH SWELLS AT 3 FEET AT 4 SECONDS. THE PGF WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AS THE MID LEVEL AND SURFACE TROFFING OVER THE ROCKIES DEEPENS AND PUSHES FURTHER EAST. WINDS WILL INCREASE TO 16 TO 20 KNOTS TONIGHT...WITH SEAS INCREASING TO 4 TO 6 FEET. LOW END SMALL CRAFT ADVISORY /SCA/CONDITIONS WILL LIKELY BE MET TONIGHT...SO HAVE ISSUED A SCA FOR THE COASTAL WATERS FROM 00Z TONIGHT THROUGH 12Z MONDAY. FOR NOW...HAVE LEFT THE LAGUNA MADRE OUT OF THE SCA...BUT CHOPPY BAY WATERS ARE STILL EXPECTED AND SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION. MONDAY THROUGH THURSDAY...SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND SEAS ARE EXPECTED THROUGH THE PERIOD. ADVERSE MARINE CONDITIONS LIKELY TO PEAK WEDNESDAY AND THURSDAY DUE TO STRONG POST FRONTAL NORTHERLY WINDS AND RESULTING HIGH SEAS. CONDITIONS LIKELY TO IMPROVE FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 81 73 84 75 / 10 20 20 20 BROWNSVILLE 82 72 86 75 / 10 20 20 10 HARLINGEN 83 71 87 74 / 10 20 20 10 MCALLEN 83 72 87 74 / 10 10 20 10 RIO GRANDE CITY 84 69 88 74 / 10 10 20 10 SOUTH PADRE ISLAND 79 73 80 76 / 10 20 20 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 51/DANIELS
Hazardous weather outlook, Nov 5, 5:30 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 530 AM CDT SAT NOV 5 2011 TXZ248>257-061100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 530 AM CDT SAT NOV 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RIP CURRENT RISK WILL PREVAIL IN THE OUTLOOK PERIOD AS SOUTHEAST WINDS INCREASE AND BUILD SEAS. THE INCREASING WINDS AHEAD OF THE COLD FRONT PASSING THROUGH THE REGION LATE TUESDAY AND THE MODERATE TO STRONG NORTH WINDS BUILDING IN BEHIND THE FRONT WILL STEADILY INCREASE THE THREAT OF ERRATIC WILD FIRE ACTIVITY THROUGHOUT THE UPCOMING WEEK. THE GREATEST RISK OF ERRATIC FIRE ACTIVITY WILL EXIST ON WEDNESDAY AND THURSDAY WHEN THE STRONGEST NORTHERLY WINDS WILL PREVAIL IN COMBINATION WITH THE LOWEST RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-061100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 530 AM CDT SAT NOV 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. INCREASING SOUTHEAST WINDS WILL BUILD SEAS AND PRODUCE BORDERLINE SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY. A COLD FRONT WILL THEN MOVE THROUGH THE AREA ON TUESDAY...EVENTUALLY PRODUCING STRONGER NORTH WINDS AND HIGH SEAS. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE BOTH AHEAD OF AND AFTER THE FRONT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SPEECE
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.